Alert archive / North Dakota / Wind Advisories in 2010
Wind Advisory 8, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at May 5, 2010, 3:12 AM MDT for 4 counties in North Dakota. It took effect at May 5, 2010, 9:00 AM MDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2010, 3:12 AM MDT (09:12 UTC)
- In effect from
- May 5, 2010, 9:00 AM MDT
- Expired
- May 5, 2010, 12:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302 WWUS73 KBIS 050912 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 412 AM CDT WED MAY 5 2010 ...VERY WINDY CONDITIONS WILL CONTINUE THIS MORNING... .A LOW PRESSURE SYSTEM OVER NORTHEAST NORTH DAKOTA WILL CONTINUE MOVING EAST TODAY. STRONG NORTHWEST WINDS WILL CONTINUE ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THIS MORNING. SUSTAINED WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS CAN BE EXPECTED. THE WINDS WILL DIMINISH TO 20 TO 30 MPH BY AFTERNOON. USE CAUTION IF YOU HAVE TRAVEL PLANS ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THIS MORNING. THE STRONG WINDS WILL MAKE IT DIFFICULT TO DRIVE...ESPECIALLY IN HIGH PROFILE VEHICLES. NDZ018>020-031>035-042-045-046-051715- /O.CAN.KBIS.HW.W.0002.000000T0000Z-100505T1200Z/ /O.EXB.KBIS.WI.Y.0007.000000T0000Z-100505T1800Z/ DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- GRANT-SIOUX-EMMONS- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...ELGIN... FORT YATES...LINTON 412 AM CDT WED MAY 5 2010 /312 AM MDT WED MAY 5 2010/ ...HIGH WIND WARNING REPLACED BY A WIND ADVISORY...IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON. THE WIND ADVISORY REPLACES THE HIGH WIND WARNING THAT WAS IN EFFECT. * EXPECT WINDS OF 20 TO 35 MPH WITH GUSTS TO 40 MPH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ017-051015- /O.CAN.KBIS.HW.W.0002.000000T0000Z-100505T1200Z/ MCKENZIE- INCLUDING THE CITY OF...WATFORD CITY 412 AM CDT WED MAY 5 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE HIGH WIND WARNING. STRONG WINDS ARE NO LONGER BEING REPORTED. TODAY WILL BE WINDY BUT WINDS WILL BE NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH WHICH IS BELOW WIND ADVISORY CRITERIA. $$ NDZ001>005-009>013-021>023-025-051015- /O.CAN.KBIS.WI.Y.0007.000000T0000Z-100505T1200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON 412 AM CDT WED MAY 5 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. STRONG WINDS ARE NO LONGER BEING REPORTED. TODAY WILL BE WINDY BUT WINDS WILL BE NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH WHICH IS BELOW WIND ADVISORY CRITERIA. $$ NDZ040-041-043-044-051715- /O.NEW.KBIS.WI.Y.0008.100505T1500Z-100505T1800Z/ /O.EXT.KBIS.HW.W.0002.000000T0000Z-100505T1500Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 312 AM MDT WED MAY 5 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO NOON MDT TODAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO NOON MDT TODAY. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING. * SUSTAINED NORTHWEST WINDS AROUND 40 MPH WITH GUSTS AROUND 55 MPH CAN BE EXPECTED EARLY THIS MORNING. THE WINDS WILL DIMINISH TO AROUND 30 MPH WITH GUSTS TO 40 MPH BY LATE MORNING THEN DOWN TO 20 TO 30 MPH BY EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ036-037-047-048-050-051-051715- /O.EXT.KBIS.WI.Y.0007.000000T0000Z-100505T1800Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 412 AM CDT WED MAY 5 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * EXPECT NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
888 WWUS73 KBIS 051548 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1048 AM CDT WED MAY 5 2010 ...WINDY CONDITIONS WILL CONTINUE INTO THE EARLY AFTERNOON... .A LOW PRESSURE SYSTEM OVER NORTHERN MINNESOTA WILL CONTINUE MOVING EAST TODAY. STRONG NORTHWEST WINDS WILL CONTINUE THIS MORNING...BUT ARE EXPECTED TO DIMINISH THIS AFTERNOON. THE STRONGEST WINDS WILL BE IN THE JAMES RIVER VALLEY...WHERE GUSTS TO AROUND 50 MPH CAN BE EXPECTED LATE THIS MORNING. WINDS WILL BE LIGHTER AS YOU GO WEST. WINDS WILL DIMINISH TO 20 TO 30 MPH ACROSS ALL OF THE SOUTHWEST AND SOUTH CENTRAL THIS AFTERNOON. USE CAUTION IF YOU HAVE TRAVEL PLANS ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THIS MORNING. THE STRONG WINDS WILL MAKE IT DIFFICULT TO DRIVE...ESPECIALLY IN HIGH PROFILE VEHICLES. NDZ018>020-031>037-042-045>048-050-051-051800- /O.CON.KBIS.WI.Y.0007.000000T0000Z-100505T1800Z/ DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE... JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 1048 AM CDT WED MAY 5 2010 /948 AM MDT WED MAY 5 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON... * EXPECT WINDS OF 20 TO 35 MPH WITH GUSTS TO 40 MPH THROUGH EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ040-041-043-044-051800- /O.CON.KBIS.WI.Y.0008.000000T0000Z-100505T1800Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 948 AM MDT WED MAY 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... * EXPECT NORTHWEST WINDS GUSTING TO AROUND 40 MPH THIS MORNING. THE WINDS WILL SUBSIDE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
515 WWUS73 KBIS 051805 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 105 PM CDT WED MAY 5 2010 ...WIND ADVISORY HAS EXPIRED... .THE STRONG LOW PRESSURE SYSTEM THAT WAS ASSOCIATED WITH THE STRONG NORTHWEST WINDS WAS OVER NORTHERN MINNESOTA AND MOVING EASTWARD. EXPECT NORTHWEST WINDS OF 15 TO 25 MPH WITH A FEW GUSTS OVER 30 MPH OVER CENTRAL NORTH DAKOTA THIS AFTERNOON...BEFORE DECREASING THIS EVENING. THE WINDS ARE NO LONGER IN WIND ADVISORY CRITERIA...THUS THE WIND ADVISORY FOR SOUTHERN NORTH DAKOTA HAS EXPIRED. NDZ018>020-031>037-042-045>048-050-051-051915- /O.EXP.KBIS.WI.Y.0007.000000T0000Z-100505T1800Z/ DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE... JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 105 PM CDT WED MAY 5 2010 /1205 PM MDT WED MAY 5 2010/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. EXPECT NORTHWEST WINDS OF 15 TO 25 MPH WITH A FEW GUSTS OVER 30 MPH AT TIMES THIS AFTERNOON. $$ NDZ040-041-043-044-051915- /O.EXP.KBIS.WI.Y.0008.000000T0000Z-100505T1800Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 1205 PM MDT WED MAY 5 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. EXPECT NORTHWEST WINDS OF 15 TO 25 MPH WITH A FEW GUSTS OVER 30 MPH AT TIMES THIS AFTERNOON. $$ JV
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 5, 2:07 AM MDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 5, 2:07 AM MDT, 1 hour 5 minutes before
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
Hazardous weather outlook, May 4, 3:42 PM MDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 442 PM CDT TUE MAY 4 2010 NDZ034-035-041-042-044>046-052145- MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS- 442 PM CDT TUE MAY 4 2010 /342 PM MDT TUE MAY 4 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT TONIGHT. A RED FLAG WARNING IS IN EFFECT THROUGH EARLY EVENING. SEE WWW.WEATHER.GOV/BISMARCK FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER UPPER LEVEL SYSTEM WILL MOVE INTO THE NORTHERN PLAINS ON THURSDAY BRINGING RAIN AND SNOW SHOWERS. SNOW ACCUMULATION IS POSSIBLE BY THE TIME THE SYSTEM EXITS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017>020-031>033-040-043-052145- MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- BOWMAN- 442 PM CDT TUE MAY 4 2010 /342 PM MDT TUE MAY 4 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT TODAY AND TONIGHT. SEE WWW.WEATHER.GOV/BISMARCK FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER UPPER LEVEL SYSTEM WILL MOVE INTO THE NORTHERN PLAINS ON THURSDAY BRINGING RAIN AND SNOW SHOWERS. SIGNIFICANT SNOW ACCUMULATION MAY BE POSSIBLE BY THE TIME THE SYSTEM EXITS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-021>023-025-036-037-047-048-050-051-052145- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN- LA MOURE-MCINTOSH-DICKEY- 442 PM CDT TUE MAY 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER UPPER LEVEL SYSTEM WILL MOVE INTO THE NORTHERN PLAINS ON THURSDAY BRINGING RAIN AND SNOW SHOWERS. SOME LIGHT SNOW ACCUMULATION IS POSSIBLE BY THE TIME THE SYSTEM EXITS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TWH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 3:42 AM MDT | Winter Storm Watch | BIS | Adams, Billings, Bowman, Burleigh, Emmons, Golden Valley and 4 more | 12 hr |
| May 5, 3:45 PM MDT | Winter Storm Warning | BIS | Adams, Billings, Bowman, Burleigh, Emmons, Foster and 10 more | 42 hr |
| May 5, 3:45 PM MDT | Winter Weather Advisory | BIS | Adams, Billings, Burleigh, Dunn, Emmons, Foster and 16 more | 47 hr |
Nearby
Wind Advisories in North Dakota, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.